Red rash:bag under eye

Thread starter #1
Guys and gals.

Right under neath my eyes on top of my check bones are inflamed areas with a reddish tint. They look a little swollen.

I’ve never had this issue. I recently started dhea and cialis. I am only taking cialis 20mg as needed and used it twice. One thursday and another yesterday. Probably won’t use another for at least a week.

I really don’t want this to continue. It really makes me look worn down and overly old.
 
Thread starter #2
John meadows has the rashes similar to mine. Mine are a bit smaller and only stay below the eye. His follow the eye socket up towards the ears. I hope this isn’t a long term effect of something to do with hormones.

Maybe the dhea is converting to estrogen and that’s water retention?

Cialis and blood flow? They say it can effect the sinuses and eye with pressure.
 

Attachments

#7
Sometimes worsh sometimes better but it hasn´t gone away and it makes me look tired and old. I´m test. 2x50mg/week HCG 2x500iu/week. 10mg DHEA not everyday but every second day. Cialis doesn´t make red bags under my eyes only a flushing face but on 5mg daily no problem.
 
Thread starter #8
Sometimes worsh sometimes better but it hasn´t gone away and it makes me look tired and old. I´m test. 2x50mg/week HCG 2x500iu/week. 10mg DHEA not everyday but every second day. Cialis doesn´t make red bags under my eyes only a flushing face but on 5mg daily no problem.
Maybe it’s estrogen and the HCG is causing it. I would try cypionate only.

I’m stopping the dhea and cialis. Until I started these two I never had this problem. I hope it’s correlated to the two.

They say Dhea converts to estrogen in men and some have issues and so maybe that’s my issue. My ankle is swollen to as it does when e2 is out of sorts.
 
Last edited:
Top